My husband has had diabetes and high blood pressure for some time now, struggles with both and is taking medicine for each. One thing that concerns me is his low heart rate. His blood pressure will be high but his heart rate ranges from 35 to 58. Why is his heart rate so low? Is lowering the heart rate the intent of some of the medications he is taking?
Apparently, in the absence of symptoms (fatigue, difficulty breathing, etc) low heart rate is not considered problematic. Also, the causes of low heart rate as a function of cardiac physiology are varied. Again, consulting your cardiologist would be the best way to get a definitive answer.
Thanks for the helpful information. I am new at this message board so I responded in the wrong place I think. His doctor confirmed what you are saying about the heart rate. She said that is good and they want to keep it between 40 - 50. I was concerned since mine was so much higher!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.